Home > Doc > On the complete model with stochastic volatility by Hobson and Rogers > Reference

On the complete model with stochastic volatility by Hobson and Rogers


[1] F. Antonelli and A. Pascucci, On the viscosity solutions of a stochastic differential utility problem, J. Differential Equations, 186 (2002), pp. 69–87.

[2] E. Barucci, P. Malliavin, M. E. Mancino, R. Reno, and A. Thalmaier, The price-volatility feedback rate: an implementable mathematical indicator of market stability, Math. Finance, 13 (2003), pp. 17–36.

[3] E. Barucci, S. Polidoro, and V. Vespri, Some results on partial differential equations and Asian options, Math. Models Methods Appl. Sci., 11 (2001), pp. 475–497.

[4] F. Black and M. Scholes, The pricing of options and corporate liabilities, J. Political Economy, 81 (1973), pp. 637–654.

[5] T. Bollerslev, R. Y. Chou, and K. F. Kroner, ARCH modeling in finance: a review of the theory and empirical evidence, J. Econometrics, 52 (1992), pp. 5–59.

[6] J. Cox and S. Ross, The valuation of options for alternative stochastic processes, J. Financial Econ., 3 (1976).

[7] M. H. A. Davis, Complete-market models of stochastic volatility, preprint.

[8] E. Derman and I. Kani, Stochastic implied trees: arbitrage pricing with stochastic term and strike structure of volatility, Int. J. Theor. and Appl. Finance, 1 (1998), pp. 61–110.

[9] B. Dumas, J. Fleming, and R. E. Whaley, Implied volatility functions: empirical tests, J. Finance, 53 (1998), pp. 2059–2106.

[10] B. Dupire, Pricing and hedging with smiles, in Mathematics of derivative securities (Cambridge, 1995), vol. 15 of Publ. Newton Inst., Cambridge Univ. Press, Cambridge, 1997, pp. 103–111.

[11] T. W. Epps, Pricing derivative securities, World Scientific, Singapore, 2000.

[12] G. Figa-Talamanca and M. L. Guerra, Complete models with stochastic volatility: further implications, Working Paper, Universit`a della Tuscia, Facolt`a di Economia, 5 (2000).

[13] E. Ghysels, A. C. Harvey, and E. Renault, Stochastic volatility, in Statistical methods in finance, vol. 14 of Handbook of Statist., North-Holland, Amsterdam, 1996, pp. 119–191.

[14] D. G. Hobson and L. C. G. Rogers, Complete models with stochastic volatility, Math. Finance, 8 (1998), pp. 27–48.

[15] L. Hormander, Hypoelliptic second order differential equations, Acta Math., 119 (1967), pp. 147–171.

[16] A. Kolmogorov, Zufllige Bewegungen. (Zur Theorie der Brownschen Bewegung.)., Ann. of Math., II. Ser., 35 (1934), pp. 116–117.

[17] E. Lanconelli, A. Pascucci, and S. Polidoro, Linear and nonlinear ultraparabolic equations of Kolmogorov type arising in diffusion theory and in finance, in Nonlinear Problems in Mathematical Physics and Related Topics. In Honor of Professor O.A. Ladyzhenskaya, vol. II of International Mathematical Series, Kluwer Ed., 2002, pp. 243–265.

[18] E. Lanconelli and S. Polidoro, On a class of hypoelliptic evolution operators, Rend. Sem. Mat. Univ. Politec. Torino, 52 (1994), pp. 29–63.

[19] A. Pascucci and S. Polidoro, On a class of degenerate parabolic equations of Kolmogorov type, preprint, (2003).

[20] , On the Cauchy problem for a non linear Kolmogorov equation, to appear in SIAM J. Math. Anal., (2003).

[21] R. Peszek, PDE models for pricing stocks and options with memory feedback, Appl. Math. Finance, 2 (1995), pp. 211–223.

[22] S. Polidoro, On a class of ultraparabolic operators of Kolmogorov-Fokker-Planck type, Matematiche (Catania), 49 (1994), pp. 53–105.

[23] M. Rubinstein, Implied binomial trees, J. Finance, 49 (1994), pp. 771–818.

[24] R. Tompkins, Stock index futures markets: stochastic volatility models and smiles, Journal of Futures Markets, 21 (2001), pp. 43–78.

[25] P. Wilmott, S. Howison, and J. Dewynne, Option pricing, Oxford Financial Press, Oxford, 1993.

M. Di Francesco, A. Pascucci www.dm.unibo.it/~pascucci

Next: Books Related

Summary: Index